# SDR AALA202108272281

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 34,418 hours, 14,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THROUGH FLIGHT INSPECTION NUMBER 1 FLIGHT ATTENDANT DISCOVERED THAT THE MEGAPHONE LOCATED ABOVE FORWARD COAT CLOSET WAS INOPERATIVE. REMOVED AND REPLACED MEGAPHONE PER AMM 25-64-00.
